About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 691060, 8 pages
http://dx.doi.org/10.1155/2013/691060
Research Article

Stability and Convergence of a Time-Fractional Variable Order Hantush Equation for a Deformable Aquifer

1Institute for Groundwater Studies, University of the Free State, P.O. Box 399, Bloemfontein, South Africa
2Department of Mathematical Sciences, North-West University, Mafikeng Campus, Mmabatho 2735, South Africa

Received 21 March 2013; Revised 30 April 2013; Accepted 7 May 2013

Academic Editor: Bashir Ahmad

Copyright © 2013 Abdon Atangana and S. C. Oukouomi Noutchie. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Abdon Atangana, and Aydin Secer, “A Note on Fractional Order Derivatives and Table of Fractional Derivatives of Some Special Functions,” Abstract and Applied Analysis, vol. 2013, pp. 1–8, 2013. View at Publisher · View at Google Scholar
  • Abdon Atangana, and Adem Kiliçman, “A Possible Generalization of Acoustic Wave Equation Using the Concept of Perturbed Derivative Order,” Mathematical Problems in Engineering, vol. 2013, pp. 1–6, 2013. View at Publisher · View at Google Scholar
  • Abdon Atangana, and Dumitru Baleanu, “Numerical Solution of a Kind of Fractional Parabolic Equations via Two Difference Schemes,” Abstract and Applied Analysis, vol. 2013, pp. 1–8, 2013. View at Publisher · View at Google Scholar
  • Abdon Atangana, and Alain H. Cloot, “Stability and convergence of the space fractional variable-order Schrodinge r equation,” Advances in Difference Equations, 2013. View at Publisher · View at Google Scholar
  • Abdon Atangana, and Adem Kilicman, “On the Generalized Mass Transport Equation to the Concept of Variable Fractional Derivative,” Mathematical Problems in Engineering, vol. 2014, pp. 1–9, 2014. View at Publisher · View at Google Scholar